A note on normal operators

B. S. Yadav; P. B. Ramanujan

Matematički Vesnik (1969)

  • Volume: 6(21), Issue: 48, page 149-149
  • ISSN: 0025-5165

How to cite


B. S. Yadav, and P. B. Ramanujan. "A note on normal operators." Matematički Vesnik 6(21).48 (1969): 149-149. <http://eudml.org/doc/259623>.

author = {B. S. Yadav, P. B. Ramanujan},
journal = {Matematički Vesnik},
keywords = {functional analysis},
language = {eng},
number = {48},
pages = {149-149},
publisher = {Društvo matematičara Srbije},
title = {A note on normal operators},
url = {http://eudml.org/doc/259623},
volume = {6(21)},
year = {1969},

AU - B. S. Yadav
AU - P. B. Ramanujan
TI - A note on normal operators
JO - Matematički Vesnik
PY - 1969
PB - Društvo matematičara Srbije
VL - 6(21)
IS - 48
SP - 149
EP - 149
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/259623
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.